[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1967

"Double Reaction" to PenicillinAnaphylactic and Serum Sickness-Like Reactions Due to a Single Dose

Author Affiliations

New York

From the Department of Dermatology, New York University School of Medicine, New York.

Arch Dermatol. 1967;96(6):687-688. doi:10.1001/archderm.1967.01610060081013
Abstract

An immediate anaphylactic reaction to a single dose of penicillin occurred followed by a serum sickness-like reaction two weeks later without additional administration of penicillin or other drugs. This is the first report of both types of reaction to a single dose of penicillin, and it emphasizes the similarity between anaphylaxis and serum sickness.

×